Discussions that mention emsam

Depression board


Jenn-
Thanks so much for your response. I'm sorry to hear that you are dealing with med problems as well. I hope that your new medication will start to work for you. It's so frustrating when physical side effects can detract from any possible benefit that a medication has to offer. It's all such a guessing game, isn't it?
Originally she wanted me to take Parnate, but after reading everything about the interactions, I kinda backed out of that choice. I have very picky and weird eating habits, so it just sounded like it would make an already complicated situation even more so. So now I am going to try Emsam ( the MAOI patch ) which at the lowest dose doesn't require any dietary restrictions. But I have been reluctant to start that. I have been on some kind of medication (so many different ones!) for the past 10 years and I guess I just want to know what my mind and body feel like without anything in my system. I'm not sure what I'm expecting, but I just feel like I need to know what I am like "au naturel" after all these years. And if it gets to the point where I am suffering even more, I will start the Emsam. I honestly wasn't expecting the worst part of being off the meds to be the physical feeling. I guess I feel like my doctor doesn't seem to know for sure what's happening to me and I need to know for sure. That's why I'm here.
As far as anxiety meds, I have some Xanax I could take, but it just knocks me out. It's the nausea that is the worst problem for me right now.